# SDR CA971015042

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 647510033
- Condition: Failed
- Location: Fuel Qty
- Component: Jaeger
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NO FUEL QUANTITY INDICATION.  RESISTANCE CHECK OUT OF LIMITS.
